Can a UTI cause vomiting?

Follow
Share

urinary-tract-infections-elderly-Can it cause vomiting and pain

This question has been closed for answers. Ask a New Question.
Find Care & Housing
6

Answers

Show:
Take the medication on a full belly, that works for my Mom with amoxicillin.
Helpful Answer (0)
Report

The antibiotic is Bactrin (sp?) and she is taking probiotics after.
Helpful Answer (0)
Report

When antibiotics are taken, yogurt or something containing acidophilus should be taken two hours after each dose. That keeps the gut functioning by restoring natural bacteria needed for proper digestion -- bacteria killed by the antibiotic.
Helpful Answer (0)
Report

Mother vomits when she has a UTI. I thought it was the antibiotics making her sick.
Helpful Answer (0)
Report

Any disruption of the bodily functions can cause vomiting in an individual. If it causes abdominal pain that should not be ignored because of the possibility of a really serious underlying condition as described above
Helpful Answer (1)
Report

Gillian, we had an incident last year where Mom got a UTI and that caused an intestinal blockage. We had no idea she had a UTI, because she wears diapers, so we never know if she is urinating, though she never complained about any pain with urination. It came to a head when she had severe abdominal pain and began vomiting. The vomiting episodes lasted about four hours, maybe once per hour, and the pain got increasingly worse. We finally called an ambulance and in the ER they did tests and said she had a UTI, and her sympathetic nervous system created an intestinal blockage to prevent anything from going to her kidneys and digestive tract. They kept her in the hospital for a few days while they cleared up the UTI, and when the UTI was gone, so was the blockage.
Helpful Answer (3)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions